# SDR COEA2017071401953

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N953FE
- Make and model: Cessna 208B
- Aircraft serial: 0062
- Aircraft time: 12,905 hours, 16,785 cycles
- Propeller: Hartzl HCB3M
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Tach Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL, THE PROPELLER INDICATOR GAUGE EXCEEDED THE RED LINE AND FLUCTUATED. THE PILOT RETURNED THE AIRCRAFT TO PHX RAMP. NO EMERGENCY DECLARED.   MAINTENANCE TROUBLESHOT AND FOUND DAMAGED WIRING AT THE NP TACH GENERATOR.  MAINTENANCE REPAIRED THE DAMAGED WIRING. GROUND RUN AND OPS CHECKED GOOD.
